Certain integral transforms and fractional integral formulas for the extended hypergeometric functions
MetadataShow full item record
CitationParmar, R. K. & Purohit, S. D. (2017). Certain integral transforms and fractional integral formulas for the extended hypergeometric functions. TWMS Journal of Applied and Engineering Mathematics, 7(1), 74-81.
In this present paper, we derive various integral transforms, including Euler, Varma, Laplace, and Whittaker integral transforms for the extended hypergeometric functions which has recently been introduced by Choi et al.. Further, we also apply Saigo’s fractional integral operators for this extended hypergeometric function. Some interesting special cases of our main results are also considered.
SourceTWMS Journal of Applied and Engineering Mathematics
The following license files are associated with this item: